Adiabatic invariants of the linear Hamiltonian systems with periodic coefficients

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)47-71
Number of pages25
JournalJournal of Differential Equations
Volume42
Issue number1
DOIs
StatePublished - Jan 1 1981

Fingerprint

Adiabatic Invariant
Periodic Coefficients
Hamiltonian Systems
Linear Systems

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{0b450490c5be4749ab31a8f3963b1f5b,
title = "Adiabatic invariants of the linear Hamiltonian systems with periodic coefficients",
author = "Mark Levi",
year = "1981",
month = "1",
day = "1",
doi = "10.1016/0022-0396(81)90033-4",
language = "English (US)",
volume = "42",
pages = "47--71",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

Adiabatic invariants of the linear Hamiltonian systems with periodic coefficients. / Levi, Mark.

In: Journal of Differential Equations, Vol. 42, No. 1, 01.01.1981, p. 47-71.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Adiabatic invariants of the linear Hamiltonian systems with periodic coefficients

AU - Levi, Mark

PY - 1981/1/1

Y1 - 1981/1/1

UR - http://www.scopus.com/inward/record.url?scp=11544266170&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=11544266170&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(81)90033-4

DO - 10.1016/0022-0396(81)90033-4

M3 - Article

AN - SCOPUS:11544266170

VL - 42

SP - 47

EP - 71

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -